# SDR AALA202406033977

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 41,689 hours, 17,534 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CABIN DOOR EMERGENCY SLIDE GIRT BAR MISSING RED HEAT SHRINK TUBING. INSTALLED RED HEAT SHRINK TUBING ON R1 EMERGENCY SLIDE GIRT BAR CABIN DOOR. PER AARD 25-66-00-4.
